# SDR FDEA201511103550

- Difficulty date: November 10, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 87,326 hours, 37,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LI DOOR SLIDE PRESS TEST LIGHT INOPERATIVE.  RELEASED FOR SERVICE IAW MEL 25-61-01  CATEGORY C EXPIRATION 20 NOV 15.  EVAC SLIDE REMOTE PRESS INDICATOR INOPERATIVE.  VERIFY & RECORD IN THE AML, EVAC SLIDE SYS PRESS ONCE EACH FLIGHT DAY.  L1 DOOR SLIDE PRESS TEST SWITCH INOP.  DURING REQ MEL PROCEDURE TEST FOUND LOOSE GROUND, SECURED CONTACT, OPS. TEST NORMAL REF AMM 25-61-03-5-0..
